BibTeX record: journals/joc/Muller98

download as .bib file

@article{DBLP:journals/joc/Muller98,
  author    = {Volker M{\"{u}}ller},
  title     = {Fast Multiplication on Elliptic Curves over Small Fields of Characteristic
               Two},
  journal   = {J. Cryptology},
  year      = {1998},
  volume    = {11},
  number    = {4},
  pages     = {219--234},
  url       = {http://dx.doi.org/10.1007/s001459900045},
  doi       = {10.1007/s001459900045},
  timestamp = {Fri, 19 Sep 2014 20:00:47 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/joc/Muller98},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}